RUS  ENG
Full version
JOURNALS // Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya // Archive

Izv. RAN. Ser. Mat., 2018 Volume 82, Issue 3, Pages 154–169 (Mi im8643)

This article is cited in 8 papers

Topology of singularities of a stable real caustic germ of type $E_6$

V. D. Sedykh

Gubkin Russian State University of Oil and Gas

Abstract: We study manifolds of singular points of a fixed type for a stable real caustic germ of type $E_6$. We prove the contractibility of every connected component of the manifold of singular points that are not points of transversal intersection of smooth branches of the caustic and calculate the number of these components.

Keywords: Lagrangian maps, caustics, simple singularities, multisingularities, Euler characteristic, adjacency index.

UDC: 515.16

MSC: 57R45, 53D12, 58K15

Received: 26.12.2016
Revised: 04.07.2017

DOI: 10.4213/im8643


 English version:
Izvestiya: Mathematics, 2018, 82:3, 596–611

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025